# SDR UIEA2025082001128

- Difficulty date: August 18, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 113,072 hours, 18,165 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3493
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LH AFT FUEL PUMP EICAS MSG RAN QRH WHICH SAID TURN PUMP OFF,  PUMP WENT OUT AT 12000. MX FOUND C/B POPPED.  R & R LT AFT FUEL PUMP IAW AMM 28-22-03-404-074. OPS CHECK OK.
